The distributions of a wide range of taxonomic groups are expanding polewards

Hickling, R., Roy, D.B., Hill, J.K. et al. (2 more authors) (2006) The distributions of a wide range of taxonomic groups are expanding polewards. Global Change Biology, 12 (3). pp. 450-455. ISSN 1354-1013

Abstract

Metadata

Authors/Creators:
  • Hickling, R.
  • Roy, D.B.
  • Hill, J.K.
  • Fox, R.
  • Thomas, C.D.
Institution: The University of York
Academic Units: The University of York > Biology (York)
Depositing User: York RAE Import
Date Deposited: 24 Jul 2009 09:34
Last Modified: 24 Jul 2009 09:34
Published Version: http://dx.doi.org/10.1111/j.1365-2486.2006.01116.x
Status: Published
Publisher: Blackwell Publishing
Identification Number: https://doi.org/10.1111/j.1365-2486.2006.01116.x

Share / Export

Statistics